MAUDE Adverse Event Report: CONMED BIOSCREW XTRALOK; SCREW, FIXATION, BONE

CONMED BIOSCREW XTRALOK; SCREW, FIXATION, BONE
Catalog Number C8028
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.H3 other text: device not yet received.
 
Event or Problem Description
The distributor reported on behalf of their customer that the device, c8028, bioabsorbable interference screw,violet,10 mm x 35 mm, was used during an anterior cruciated ligament reconstruction procedure on 15dec25 when it was reported, "the screwdriver broke on the screw" there was no report of injury, medical intervention, or hospitalization for the patient.Further assessment was requested, and the reporter advised that the screwdriver broke inside the screw while it was being installed.Fragmentation fell into the surgical site and was retrieved using kelly clamps.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The device has not been returned to date and no photographic evidence was provided.Therefore, the reported event can not be verified.A device history record (dhr) review found a non-conformance, however, it was not related to the manufacture of the product.This is the only complaint for this lot number and failure mode within the past two years.(b)(4).Per the instructions for use, the user is advised that the risk of screw breakage during initial implantation may be influenced by several factors as discussed below.These factors are of increased importance when using smaller diameter screws:a.Use only with the bioscrew universal driver (modular - c8716 or fixed handle - c8715).The bioscrew universal driver is intended for use with only linvatec bioscrew absorbable interference screws and respective 0.045 inch diameter straight guidewires.B.Full insertion of the driver within the lumen of the bioscrew xtralok absorbable interference screw is mandatory for proper implant delivery.Care must be taken to line up the lobes of the driver with the slots in the screw.Failure to ensure full engagement may result in implant breakage.Examine the driver prior to screw engagement for gouges, scratches or dents.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The distributor reported on behalf of their customer that the device, c8028, bioabsorbable interference screw,violet,10 mm x 35 mm, was used during an anterior cruciated ligament reconstruction procedure on (b)(6) 2025 when it was reported, "the screwdriver broke on the screw." there was no report of injury, medical intervention, or hospitalization for the patient.Further assessment was requested, and the reporter advised that the screwdriver broke inside the screw while it was being installed.Fragmentation fell into the surgical site and was retrieved using kelly clamps.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.

Brand Name
BIOSCREW XTRALOK
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
CONMED
525 french rd.
utica NY 13502
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key24001900
Report Number1017294-2026-00004
Device Sequence Number15998468
Product Code HWC
UDI-Device Identifier20845854014162
UDI-Public(01)20845854014162(17)280713(10)1476734
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K013131
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC8028
Device Lot Number1476734
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age30 YR
Patient SexUnknown
Patient EthnicityNon Hispanic